# SDR SWAA2022040790765

- Difficulty date: April 3, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 14,110 hours, 6,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHTS WILL NOT TEST / [01] READJUSTED AND PERFORMED OPS C.K IAW SIP
